# SDR CA190314006

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 4 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 31655
- Condition: Bent
- Location: Sliding Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: DOOR LINKAGE/HANDLE HAVE BEEN REPLACED ON 429`S DIFFICULT TO OPEN CAN`T OPEN IN COLD WEATHER. REPLACED CABLE ON ONE DOOR HAD MINIMAL IMPROVEMENT. EXTERNAL DOOR HANDLE WEARING EXCESSIVELY.
